# SDR R61A20130101041

- Difficulty date: January 1, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 22,551 hours, 16,882 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON TAXI IN RECEIVING AN EMERGENCY BRAKE FAULT AND UNABLE TO MOVE.  MX PERFORMED AN OPS CHECK OF PARKING BRAKE SYSTEM IAW EMB AMM 32-44-00 AND OPS CHECKED GOOD.
